# SDR DALA2015013000777

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON RT AFT EMERGENCY EXIT DOOR BELOW STOP FITTING NR 1.  STOP FITTING, WEB AND CLIP WERE REMOVED IAW SRM 51-30-2 AND 51-30-5.  CRACK WAS FOUND OF 1.250" OF LENGTH IAW NDT SRM 06-01-10.001, CRACKED WAS STOPED IAW SRM 51-01.  DOUBLER WAS FABRICATED IAW 51-10-2 AND 52-05D, FIG. 51, DOUBLER WAS PAINTED IAW SRM 51-10-3, PAR 21, DOUBLER WAS FABRICATED IAW SRM 51-10-3, REPAIR DOUBLER WAS INSTALLED IAW SRM 51-30-2, SHIMS WERE FABRICATED IAW SRM 52-05 IAW SRM 51-10-3 PAR 14, CLIP , WEB, SHIMS AND STOP FITTING WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5.
